# SDR FDEA201211093927

- Difficulty date: November 9, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365, BL 0 - RBL 62, FLOORBEAM UPPER TEE CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 DETAIL II & IV FIG   101. REMOVED AND REPAIRED UPPER CHORD AT STA 365 LBL 15.5 TO RBL 70 IAW SRM 53-00-51   FIG201, REPAIR 3.  MAJOR REPAIR.
